# SDR SWAA2021021844903

- Difficulty date: January 23, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOC ON FWD SERVICE DOOR BS 294.5 AT LEVEL STR 17R AND RBL52 AT FWD GALLEY AREA / REPLACED INNER CHORD LOCATED ON FWD SERVICE DOOR BS294.5 AT LEVEL STR17R AND RBL 52 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0 AND DWG 141A8310 SHEET 25 REV A PN NEW INNER CHORD ARE 654A0004-134 AND SRM 51-10-02-0G-0
